# SDR AALA202301310470

- Difficulty date: January 24, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Rt Nr1 Slt Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE #11 SLAT TRACK UPPER BOLT. MAINTENANCE REPLACED BOLT PER AMM 27-84-67.
